# SDR 2020FA0000295

- Difficulty date: February 26, 2020
- Submitted: June 15, 2020
- Operation: General aviation
- Aircraft: N605CM
- Make and model: Gulstm GIV
- Aircraft serial: 1137
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: ABSC50049061
- Condition: Fractured
- Location: Nr 3 Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TAXIING PRIOR TO TAKEOFF THE NR 3 MAIN GEAR SUB WHEEL FAILED WHERE THE DEMOUNTABLE FLANGE RETAINING RING IS SEATED.  THE DEMOUNTABLE FLANGE, RETAINING RING, SEAL AND TIRE DEPARTED THE MAIN GEAR SUB WHEEL WHICH REMAINED ATTACHED TO THE AXLE.  AIRCRAFT TAXIED BACK TO BASE FOR MAINTENANCE.
